Discussion in 'Tell Your Story' started by Versplinteren, May 2, 2017.
still using minoxidil on hairline ?
No i don’t mayne will try again next year (2018)
Month 10 update.
Think my hair looks below baseline atm..
Thinking about starting minoxidil on hairline again..
Curious about your opinions
I just looked through your thread, but it seems to me that your hair looked its best at the 6 month mark. I dont know why you stopped using minoxidil.
Hey, thanks for your opinion.
At the time i didn’t see any changes at all. But now looking back, as you said, it looks much better. I think i will start using minoxidill at the hairline again.
Dermarolling 1.5 everyday seem a but to much
How is your hair condition now?
I’m experiencing the same with you.
Just see my thread.
I have been consuming 0.5mg dutasteride/ed since June 2017. The result on 6-7 months mark was fucking amazing. I felt my hair is much thicker and healthier (including the hairline). But in january i started to feel that my hair is thinned and the hairline receded a bit further.. atm, I am experiencing shedding of both miniaturized and thick hairs. Dunno the reason behind this.
But i hope my hairs especially the hairline will grow thicker and have some regrowth.
Not doing it anymore, got it from a user called somebody, he got lots of succes.
Feel like my hair is going downhill and feel like I got very light sides. Sex drive is very low while i'm single. It used to be sky high, and also at the start of treatment it was high.
I feel like my hair got thicker but I feel like I'm still losing at hairline and crown. When I for example wear a cap it looks like i have a nw0.
Will see my dermatologist in 2weeks. Think I want to try fina, since I see more positive talk about it..
our conditions are very weird i think.
for the initial 6-7 months, we had some significant results and thickening. but, after that, shedding like cray cray.........
what should i do now? any suggestion?
I really don’t know.. i’ve quit my regimen because I felt some side effects.. will maybe try finasteride in 3 months.. with minoxidill again..
Well, more people use Finasteride than Dutasteride. Duta is stronger but Finasteride has benefits for most people, like reducing hair loss, not necessarily for regrowth (some do ofc).
If something is working for you and you don't have unbearable sides, stay with it.
Yeah it is but i’ve noticed I gained weight and it seems hard to lose weight. Also light ED and puffy nipples (maybe due to I gained weight). So now just let the drug get out of my body.. and maybe try fina
If those sides are not attractive to you in your quest for keeping your hair then for sure, try fina if you never did. I myself, as a user of 9 months, have virtually no sides what so ever, so I am having a tough time to believe people who get suicidal etc. purely because of the pill, but each to his own I guess.
Your hair itself and the hair loss looks eerily similar to mine btw.
For me it isn’t. And since I’ve never used fina and hopped straight on duta. I’m curious about fina since there are much more succes stories with it while I can’t findy any succes stories with duta.
You’ve got any photo’s of your hair?
Nizoral helps for itchy/flaky scalp
Feel like, even though I’ve quitted everything, i have some puffy nipples or some kind of fat around the breast area. I’ve alway had some kind of hole between both areas current weight arouns 68 kilo an d 1.70meters long
Curious what you think
Puffy nipples are noticeable yes but at your height/weight having noticeable body fat is likely unless you lift weights.
Why did you quit everything?
I have started lifting weights like a half year ago. Sometimes feels like getting lean, lose weight can be hard due to estrogen i think.
Reason I quit, felt like i had problems with libido and puffy nipples. Also felt like gained lots of weight. I started with duta and want to try finastaride maybe later this year, first i want to get the duta out of my system and lose some weight to judge nipples
Fair enough but did you keep track of your weight as you went a long. Puffy nipples is one thing but I'm not sure you would gain weight just by eating dutasteride. Maybe it affects your metabolism but I have no experience of that.
When did you quit? Are you starting to lose hair again more quickly?